Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 150, NWS Mobile, AL

June 15, 20234 counties in Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 15, 2023, 6:06 AM CDT for 4 counties in Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2023, 6:06 AM CDT (11:06 UTC)
Expired
Jun 15, 2023, 6:45 AM CDT
In force
39 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL

The radar

The Ft Rucker radar (KEOX), 127 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 5:52 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2023-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2023-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-369 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

703 
WUUS54 KMOB 151106
SVRMOB
ALC013-035-039-041-151145-
/O.NEW.KMOB.SV.W.0150.230615T1106Z-230615T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
606 AM CDT Thu Jun 15 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southern Butler County in south central Alabama...
  Southwestern Crenshaw County in south central Alabama...
  East central Conecuh County in south central Alabama...
  Northwestern Covington County in south central Alabama...

* Until 645 AM CDT.

* At 605 AM CDT, a severe thunderstorm was located 4 miles north of
  Evergreen, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Andalusia, Evergreen, Georgiana, McKenzie, River Falls, Red Level,
  Heath, Gantt and I65 And US 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building.

Large hail and damaging winds and frequent cloud to ground lightning 
is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 300 PM CDT for south central 
Alabama.

&&

LAT...LON 3141 8702 3157 8703 3176 8645 3126 8647
TIME...MOT...LOC 1105Z 264DEG 33KT 3150 8694 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

21/CLL
1 follow-up statement
727 
WWUS54 KMOB 151136
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
636 AM CDT Thu Jun 15 2023

ALC013-035-039-041-151145-
/O.EXP.KMOB.SV.W.0150.000000T0000Z-230615T1145Z/
Butler AL-Crenshaw AL-Conecuh AL-Covington AL-
636 AM CDT Thu Jun 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BUTLER...SOUTHWESTERN
CRENSHAW...EAST CENTRAL CONECUH AND NORTHWESTERN COVINGTON COUNTIES
WILL EXPIRE AT 645 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning will be allowed to expire.  However 
gusty winds, frequent lightning strikes, and very heavy downpours 
are still possible with this thunderstorm.

A Tornado Watch remains in effect until 300 PM CDT for south central
Alabama.

LAT...LON 3141 8702 3157 8703 3176 8645 3126 8647
TIME...MOT...LOC 1135Z 265DEG 31KT 3155 8663 

$$

21/CLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:31 AM CDT, 35 minutes earlier.

Area forecast discussion, Jun 15, 5:31 AM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
531 AM CDT Thu Jun 15 2023

...New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

.NEAR TERM...
(Now through Thursday night)
Issued at 531 AM CDT Thu Jun 15 2023

No rest for the weary across interior portions of southeast MS and
southwest/south central AL overnight as multiple rounds of strong
to severe storms have impacted several locations along and north
of the Highway 84 corridor. This convection has developed with
support of shortwave impulses embedded within W-NW flow aloft over
locations along and to the north of a surface boundaray draped
over interior portions of the forecast area. The atmosphere has
remained fairly unstable even north of the boundary with MLCAPE
values up to 1000-2000 J/KG and effective bulk shear values in
excess of 60 kt per SPC mesoscale analysis. Updrafts have been
quite robust with some storms likely producing quarter to half
dollar size hail and possibly localized damaging gusts, although
convection may be somewhat elevated on the cool side of the
boundary.

Additional scattered storms have started to trend upward in
intensity along and west of the I-65 corridor over the past 1-2
hours. We will also be watching trends over southern portions of
our forecast area closely over the next few hours as ascent
becomes favored within this region for new convective growth with
increasing southwesterly low level flow and shortwave impulses
within westerly flow aloft. The environment closer to the coast
will be more unstable with MLCAPE values up to 2500-3000 J/KG and
steep mid level lapse rates between 7-8 C/KM. 0-6 km shear values
on the order of 40-50 kt will remain favorable for organized deep
convection and even supercellular development near the coast this
morning. Damaging winds and large hail will be a concern, with
some potential for a tornado or two given favorable low level
curvature and associated 0-1 km SRH values of 100-200 m2/s2.
Additional clusters of strong to severe storms may also drop east-
southeastward over our interior areas this morning and into this
afternoon within the persistent W-NW trajectory. Convection could
become organized along the surface boundary/convective outflows
this afternoon and propagate southward toward our coastal areas
later this afternoon into early this evening. Instability/shear
will remain favorable for a damaging wind/hail threat into the
early evening, with a tornado still not entirely to be ruled out.
In addition to the severe threat, we have seen signal in some of
the CAMs this morning for a continued threat of heavy rain
through the day with potential for several inches to fall within
bands of training convection. Some CAMs have been persistent in
showing rounds of thunderstorms producing heavy rain along our
coastal areas through this evening, so have opted to expand the
Flood Watch down into coastal portions of AL and the western FL
panhandle.

Temperatures may trend slightly cooler today, especially over
interior areas behind the boundary where highs may only reach the
mid 80s. Slightly warmer in the upper 80s to near 90 degrees
closer to the coast. High dewpoints in the mid to upper 70s will
result in maximum heat index values up to around 103 degrees in
southern portions of southeast MS and far southwest AL today. The
HIGH rip current risk will continue along area beaches today and
tonight and likely through the next several days given the
persistent southwesterly surface flow. /21

&&

.SHORT TERM...
(Friday through Sunday)
Issued at 531 AM CDT Thu Jun 15 2023

The active weather pattern will continue from Friday through the
weekend. Several shortwave disturbances will move through the
unseasonably strong mid and upper level northwesterly flow that will
persist over the area. These shortwaves will overspread a moderately
to strongly unstable airmass in place along and south of a nearly
stationary surface boundary that will generally remain positioned
from the Mid South southeastward towards the northern Gulf Coast.
Clusters of showers and thunderstorms in the form of mesoscale
convective systems will likely develop in the vicinity of the
frontal boundary and in response to each shortwave trough. These
storms should progress from northwest to southeast across our
forecast area through the period.

Although there may be some adjustments to timing and track of each
MCS, it appears the first in a series of several will move across
portions of the forecast area Friday morning, with a secondary MCS
anticipated late Friday afternoon and evening. Middle to upper 70s
dewpoints in advance of the first MCS will likely support MLCAPES
at/greater than 3500j/kg. In addition, a plume of very steep mid
level lapse rates greater than 8.0c/km will likely advect over the
region ahead of the MCS. Also by early Friday morning, a 50+kt mid
level jet will overspread the forecast area and result in the
development of strong deep layer shear. The combination of strong
instability and shear should favor additional severe storms with
very large hail and damaging straight line winds can be expected.
There will likely be a relative lull in activity by midday into the
afternoon before the second shortwave approaches from the northwest.
The atmosphere will likely reload and support an additional severe
threat by Friday evening. In addition to the severe threat, a high
theta-e airmass and low level convergence along the boundary will
also continue the threat for flash flooding as well. Prior to storm
development Friday evening, temperatures will likely rise into 90s
with dewpoints remaining in the 70s. This should result in heat
indices between 100 and 105 degrees across the southern half of the
area. This will increase the heat stress for those that are
vulnerable.

A similar pattern will exist through the weekend with a series of
shortwaves in strong northwest flow aloft. Additional MCS's will
likely develop and bring a continued severe weather and flash
flooding threat. The more significant shortwave appears to be Sunday
where an increased severe threat may materialize. We will refine
these threats as we get closer to the weekend. /JLH

&&

.LONG TERM...
(Monday through Wednesday)
Issued at 531 AM CDT Thu Jun 15 2023

The active pattern persists through next week with several waves of
storms expected. An upper level ridge over the central CONUS gets
nudged further east into the Midwest as another potent shortwave
dives into the Plains with a trough encompassing the East Coast. The
ridge breaks down as it moves east and the flow flattens out locally
late in the weekend. The shortwave quickly pivots across the Midwest
and drops into the Southeast early next week as ridging builds into
the central CONUS once again. Multiple rounds of storms are expected
to impact the region, but timing will remain uncertain until we get
closer in time. That said, more MCSs will slide into the region from
the northwest throughout the period (through at least early next
week) and will bring the threat for severe storms and the potential
for flash flooding with each round. Additionally, a HIGH risk for
rip currents persists at local beaches through at least Monday. Hot
and humid conditions could also lead to heat related concerns as we
head into early next week. 07/14

&&

.MARINE...
Issued at 531 AM CDT Thu Jun 15 2023

Moderate to occasionally strong southwesterly winds prevail into
tonight and then weaken slightly Friday and into the weekend. A
Small Craft Advisory was issued for Mobile Bay, the MS Sound, and
adjacent AL waters out 60 nm through early this evening for
soutwhesterly winds up to around 20 kt. A brief period of light
to moderate offshore flow may develop on Friday as a cold front
may drift just off the coast, but this should be short lived as a
lighter onshore flow is generally expected as we move into the
weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      89  73  91  72  93  74  91  76 /  70  50  70  40  60  20  50  30
Pensacola   87  75  88  75  89  76  88  78 /  80  60  70  60  70  30  50  30
Destin      88  78  88  77  90  77  89  79 /  70  60  70  70  70  30  50  30
Evergreen   88  69  90  69  90  69  89  71 /  80  60  70  60  60  20  60  40
Waynesboro  87  70  89  68  93  71  89  71 /  60  40  70  50  50  30  50  40
Camden      84  67  88  67  89  67  86  70 /  70  40  60  60  50  30  60  50
Crestview   89  70  91  70  91  70  91  72 /  80  60  70  50  70  20  60  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through this evening for ALZ051>060-261>266.

     High Rip Current Risk through Saturday evening for ALZ265-266.

FL...Flood Watch through this evening for FLZ201>206.

     High Rip Current Risk through Saturday evening for FLZ202-204-
     206.

MS...Flood Watch through this evening for MSZ067.

GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>632-
     650-670.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Jun 15, 1:30 AM CDT, 4 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
130 AM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     Tstm Wnd Dmg     1 E Crestview           30.76N 86.57W
06/14/2023                   Okaloosa           FL   911 Call Center

            Multiple downed trees and power lines
            reported in Crestview. Time using radar.

&&

JEH
Local storm report, Jun 15, 1:32 AM CDT, 4 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
132 AM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     Tstm Wnd Dmg     Laurel Hill             30.97N 86.46W
06/14/2023                   Okaloosa           FL   911 Call Center

            Multiple trees and powerlines down in Laurel
            Hill. Time using radar.

&&

JEH
Special weather statement, Jun 15, 2:59 AM CDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
259 AM CDT Thu Jun 15 2023

ALZ056>058-150900-
Conecuh AL-Butler AL-Crenshaw AL-
259 AM CDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of Butler, central
Crenshaw and north central Conecuh Counties through 400 AM CDT...

At 259 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 9 miles northwest of Georgiana, or 15 miles
southwest of Greenville, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greenville, Georgiana, Rutledge and Highland Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3154 8634 3163 8699 3174 8695 3175 8691
      3184 8691 3196 8686 3196 8619
TIME...MOT...LOC 0759Z 276DEG 32KT 3173 8685

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Purdy
Special weather statement, Jun 15, 3:29 AM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Mobile AL
329 AM CDT Thu Jun 15 2023

ALZ055-056-059-262-150930-
Baldwin Inland AL-Monroe AL-Conecuh AL-Escambia AL-
329 AM CDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of central Monroe,
north central Baldwin, northwestern Escambia and west central Conecuh
Counties through 430 AM CDT...

At 328 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 5 miles west of Uriah, or 15 miles southwest of
Frisco City, moving northeast at 40 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Monroeville, Frisco City, McCullough, Peterman, Uriah, Excel and
Repton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3151 8699 3113 8756 3126 8780 3143 8766
      3143 8764 3141 8761 3144 8757 3148 8756
      3150 8760 3172 8740
TIME...MOT...LOC 0828Z 227DEG 37KT 3128 8759

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Purdy
Local storm report, Jun 15, 3:53 AM CDT, 2 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
353 AM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     Tstm Wnd Gst     5 S Seminole            30.40N 86.39W
06/14/2023  M45 MPH          GMZ635             FL   Mesonet

            Tempest station recorded a max wind gust of
            39 knots. Winds gusted between 35 - 39 knots
            for about 20 minutes beginning at 8:15pm.

&&

JEH
Local storm report, Jun 15, 6:03 AM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
603 AM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 AM     Hail             2 SE Goodway            31.32N 87.40W
06/15/2023  E1.50 inch       Monroe             AL   Broadcast Media

            Photos relayed on social media of quarter to
            ping pong sized hail near the Goodway
            community.

&&

BJG

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:05 PM CDTSpecial Weather StatementMOBClarke, Monroe, Washington55 min
Jun 14, 7:51 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBMobile, Washington39 min
Jun 14, 8:21 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 1 more39 min
Jun 14, 8:22 PM CDTSevere Thunderstorm WarningMOBCovington24 min
Jun 14, 8:38 PM CDTSpecial Marine WarningMOB97 min
Jun 14, 8:55 PM CDTSevere Thunderstorm WarningMOBBaldwin, Covington, Escambia65 min
Jun 14, 9:56 PM CDTSevere Thunderstorm Warning Destructive damage threatMOBCovington19 min
Jun 15, 12:21 AM CDTSevere Thunderstorm WarningMOBChoctaw39 min
Jun 15, 12:44 AM CDTSpecial Weather StatementMOBWilcox46 min
Jun 15, 12:50 AM CDTSevere Thunderstorm WarningMOBChoctaw25 min
Jun 15, 1:21 AM CDTSevere Thunderstorm WarningMOBButler, Monroe, Wilcox39 min
Jun 15, 1:28 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBClarke, Monroe, Wilcox47 min
Jun 15, 1:58 AM CDTSevere Thunderstorm WarningMOBButler, Crenshaw47 min
Jun 15, 2:10 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox50 min
Jun 15, 2:59 AM CDTSpecial Weather StatementMOBButler, Crenshaw61 min
Jun 15, 3:14 AM CDTSmall Craft AdvisoryMOB19 hr
Jun 15, 3:18 AM CDTAreal Flood AdvisoryMOBButler, Crenshaw, Monroe, Wilcox3 hr
Jun 15, 3:29 AM CDTSpecial Weather StatementMOBMonroe61 min
Jun 15, 3:57 AM CDTSevere Thunderstorm WarningMOBConecuh, Escambia, Monroe48 min
Jun 15, 6:23 AM CDTSpecial Weather StatementMOBBaldwin52 min
Jun 15, 7:04 AM CDTSpecial Weather StatementMOBCrenshaw41 min
Jun 15, 8:50 AM CDTSpecial Weather StatementMOBButler40 min
Jun 15, 9:02 AM CDTAreal Flood AdvisoryMOBButler, Clarke, Conecuh, Covington, Crenshaw, Monroe and 1 more3 hr
Jun 15, 9:24 AM CDTSpecial Weather StatementMOBCrenshaw51 min
Jun 15, 10:22 AM CDTSpecial Weather StatementMOBChoctaw38 min
Jun 15, 10:26 AM CDTSevere Thunderstorm WarningMOBChoctaw49 min
Jun 15, 10:41 AM CDTSpecial Weather StatementMOBCrenshaw49 min
Jun 15, 11:15 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBWilcox45 min
Jun 15, 11:34 AM CDTSpecial Weather StatementMOBWilcox41 min
Jun 15, 11:59 AM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox46 min
Jun 15, 12:18 PM CDTFlash Flood WarningMOBMonroe, Wilcox3 hr
Jun 15, 12:31 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe44 min
Jun 15, 12:39 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe51 min
Jun 15, 12:42 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw, Monroe, Wilcox48 min
Jun 15, 1:08 PM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw52 min
Jun 15, 1:12 PM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe48 min
Jun 15, 1:22 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBButler, Conecuh, Covington38 min
Jun 15, 1:25 PM CDTFlash Flood WarningMOBButler, Conecuh, Covington, Crenshaw, Monroe3 hr
Jun 15, 1:40 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe50 min
Jun 15, 1:59 PM CDTSevere Thunderstorm WarningMOBConecuh, Covington46 min
Jun 15, 2:03 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe29 min
Jun 15, 2:13 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia47 min
Jun 15, 2:22 PM CDTAreal Flood AdvisoryMOBConecuh, Monroe3 hr
Jun 15, 2:28 PM CDTSevere Thunderstorm WarningMOBCovington47 min
Jun 15, 2:30 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBConecuh, Escambia, Monroe45 min
Jun 15, 2:57 PM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia48 min
Jun 15, 2:58 PM CDTFlash Flood WarningMOBConecuh, Covington, Escambia, Monroe3 hr
Jun 15, 3:09 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia51 min
Jun 15, 3:36 PM CDTSevere Thunderstorm WarningMOBEscambia39 min
Jun 15, 3:54 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBCovington, Escambia51 min
Jun 15, 3:59 PM CDTAreal Flood AdvisoryMOBCovington, Escambia3 hr
Jun 15, 4:04 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia41 min
Jun 15, 5:41 PM CDTSevere Thunderstorm WarningMOBBaldwin25 min
Jun 15, 6:25 PM CDTSpecial Marine WarningMOB95 min
Jun 15, 6:58 PM CDTTornado WarningMOBBaldwin32 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.